# SDR B652001F00000

- Difficulty date: July 6, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 10530591
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FATIGUE CRACK IN RIGHT VERTICAL STABILIZER FIN DURING PREFLIGHT.  CRACK STARTED AT FORWARD AND TOP ATTACH POINTS AND RAN AFT FOR APPROXIMATELY 8 INCHES.  CRACK WAS ON INSIDE SURFACE AT MOUNTING POINTS TO HORIZONTAL STABILIZER.
